# SDR ASAA1058078

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 12,780 hours, 4,199 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 NR 2 ENG INET & FAN BLADES DETAILED INSPECTION FOUND FWD NOSE CONE MISSING MORE THAN 20 PERCENT OF ANTI EROSION PAINT & COATING.  REMOVED AND REPLACED NR 2 ENG SPINNER CONE REF 72 21 01.
